Publications

Manuscripts

  1. Computing Maximum Matchings in Temporal Graphs
    (with Mertzios G.B., Molter H., Niedermeier R., Zschoche P.)
  2. Deleting edges to restrict the size of an epidemic in temporal networks
    (with Enright J., Meeks K., Mertzios G.B.)
  3. Distributed minimum vertex coloring and maximum independent set in chordal graphs
    (with Konrad C.)
  4. Graph classes with linear Ramsey numbers
    (with Alecu B., Atminas A., Lozin V.V.)
  5. How fast can we reach a target vertex in stochastic temporal graphs?
    (with Akrida E.C., Mertzios G.B., Nikoletseas S., Raptopoulos C., Spirakis P.G.)
  6. Linear Programming complementation and its application to fractional graph theory
    (with Gadouleau M., Mertzios G.B.)
  7. On the price of independence for vertex cover, feedback vertex set and odd cycle transversal
    (with Dabrowski K., Johnson M., Paesani G., Paulusma D.)
  8. Sliding Window Temporal Graph Coloring
    (with Mertzios G.B., Molter H.)

Journal Publications

  1. Clique-width for graph classes closed under complementation
    SIAM Journal on Discrete Mathematics. (accepted) (with Blanché A., Dabrowski K., Johnson M., Lozin V.V., Paulusma D.)
  2. Independent domination versus weighted independent domination
    Information Processing Letters. 2020. Vol. 156. (with Lozin V.V., Malyshev D.S., Mosca R.)
  3. Letter graphs and geometric grid classes of permutations: characterization and recognition
    Discrete Applied Mathematics. (accepted) (with Alecu B., Lozin V.V., de Werra D.)
  4. Temporal vertex cover with a sliding time window
    Journal of Computer and System Sciences. 2020. Vol. 107. P. 108–123 (with Akrida E.C., Mertzios G.B., Spirakis P.G.)
  5. Dominating induced matchings in graphs containing no long claw
    Journal of Graph Theory. 2018. Vol. 88. No. 1. P. 18–39. (with Hertz A., Lozin V.V., Ries B., de Werra D.)
  6. Infinitely many minimal classes of graphs of unbounded clique-width
    Discrete Applied Mathematics. 2018. Vol. 248. P. 145–152. (with Collins A., Foniok J., Korpelainen N., Lozin V.V.)
  7. Linear read-once and related Boolean functions
    Discrete Applied Mathematics. 2018. Vol. 250. P. 16–27. (with Lozin V.V., Razgon I., Zamaraeva E., Zolotykh N.Yu.)
  8. On forbidden induced subgraphs for unit disk graphs
    Discrete & Computational Geometry. 2018. Vol. 60. No. 1. P. 57–97. (with Atminas A.)
  9. Upper Domination: towards a dichotomy through boundary properties
    Algorithmica. 2018. Vol. 80. No. 10. P. 2799–2817. (with AbouEisha H., Hussain S., Lozin V.V., Monnot J., Ries B.)
  10. Well-quasi-ordering versus clique-width
    Journal of Combinatorial Theory, Series B. 2018. Vol. 130. P. 1–18. (with Lozin V.V., Razgon I.)
  11. More results on weighted independent domination
    Theoretical Computer Science. 2017. Vol. 700. P. 63–74. (with Lozin V.V., Malyshev D.S., Mosca R.)
  12. The structure and the number of P7-free bipartite graphs
    European Journal of Combinatorics. 2017. Vol. 65. P. 143–153. (with Lozin V.V.)
  13. Combinatorics and algorithms for augmenting graphs
    Graphs and Combinatorics. 2016. Vol. 32. No. 4. P. 1339–1352. (with Dabrowski K., Lozin V.V., de Werra D.)
  14. A tolerance-based heuristic approach for the weighted independent set problem
    Journal of Combinatorial Optimization. 2015. Vol. 29. No. 2. P. 433–450. (with Malyshev D.S., Pardalos P.M., et al.)
  15. Boundary properties of factorial classes of graphs
    Journal of Graph Theory. 2015. Vol. 78. No. 3. P. 207–218. (with Lozin V.V.)
  16. Implicit representations and factorial properties of graphs
    Discrete Mathematics. 2015. Vol. 338. No. 2. P. 164–179. (with Atminas A., Collins A., Lozin V.V.)
  17. Measures of uncertainty in market network analysis
    Physica A: Statistical Mechanics and its Applications. 2014. Vol. 413. No. 1. P. 59–70. (with Kalyagin V.A., Koldanov A.P., Koldanov P.A., Pardalos P.M.)
  18. On factorial subclasses of claw-free graphs
    Discrete Anal. Oper. Res.. 2013. Vol. 20. No. 6. P. 30–39. (In Russian)
  19. Locally bounded coverings and factorial properties of graphs
    European Journal of Combinatorics. 2012. Vol. 33. No. 4. P. 534–543. (with Lozin V.V., Mayhill C.)
  20. On factorial properties of chordal bipartite graphs
    Discrete Mathematics. 2012. Vol. 312. No. 16. P. 2457–2465. (with Dabrowski K., Lozin V.V.)
  21. A note on the speed of hereditary graph properties
    Electronic Journal of Combinatorics. 2011. Vol. 18. No. 1. P. 1–14. (with Lozin V.V., Mayhill C.)
  22. Almost all factorial subclasses of quasi-line graphs with respect to one forbidden subgraph
    Moscow Journal of Combinatorics and Number Theory. 2011. Vol. 1. No. 3. P. 277–286.
  23. On estimation of the number of graphs in some hereditary classes
    Diskretn. Mat.. 2011. Vol. 23. No. 3. P. 57–62. (In Russian)

Conference Publications

  1. Computing Maximum Matchings in Temporal Graphs
    STACS 2020 (with Mertzios G.B., Molter H., Niedermeier R., Zschoche P.)
  2. Deleting edges to restrict the size of an epidemic in temporal networks
    MFCS 2019 (with Enright J., Meeks K., Mertzios G.B.)
  3. Distributed Minimum Vertex Coloring and Maximum Independent Set in Chordal Graphs
    MFCS 2019 (with Konrad C.)
  4. How fast can we reach a target vertex in stochastic temporal graphs?
    ICALP 2019 (with Akrida E.C., Mertzios G.B., Nikoletseas S., Raptopoulos C., Spirakis P.G.)
  5. Independent Transversals versus Transversals
    EuroComb 2019 (with Dabrowski K., Johnson M., Paesani G., Paulusma D.)
  6. Sliding window temporal graph coloring
    AAAI 2019 (with Mertzios G.B., Molter H.)
  7. Brief Ann.: Distributed Minimum Vertex Coloring and Maximum Independent Set in chordal graphs
    PODC 2018 (with 2018)
  8. Linear Ramsey numbers
    IWOCA 2018 (with Atminas A., Lozin V.V.)
  9. Linear clique-width of bi-complement reducible graphs
    IWOCA 2018 (with Alecu B., Lozin V.V.)
  10. On the price of independence for Vertex Cover, Feedback Vertex Set and Odd Cycle Transversal
    MFCS 2018 (with Dabrowski K., Johnson M., Paesani G., Paulusma D.)
  11. Temporal vertex cover with a sliding time window
    ICALP 2018 (with Akrida E.C., Mertzios G.B., Spirakis P.G.)
  12. Clique-width for graph classes closed under complementation
    MFCS 2017 (with Blanché A., Dabrowski K., Johnson M., Lozin V.V., Paulusma D.)
  13. Letter graphs and geometric grid classes of permutations: characterization and recognition
    IWOCA 2017 (with Alecu B., Lozin V.V., de Werra D.)
  14. New Results on Weighted Independent Domination
    WG 2017 (with Lozin V.V., Malyshev D.S., Mosca R.)
  15. Specifying a positive threshold function via extremal points
    ALT 2017 (with Lozin V.V., Razgon I., Zamaraeva E., Zolotykh N.Yu.)
  16. The structure and the number of P7-free bipartite graphs
    EuroComb 2017 (with Lozin V.V.)
  17. A boundary property for upper domination
    IWOCA 2016 (with AbouEisha H., Hussain S., Lozin V.V., Monnot J., Ries B.)
  18. Well-quasi-ordering does not imply bounded clique-width
    WG 2015 (with Lozin V.V., Razgon I.)